Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
138 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is hot flashes caused due to Gabapentin?

I am trying to decide upon a treatment for menopausal hot flashes. I have them every hour on the hour, 24 hours a day, lasting approximately 4-5 minutes. They started almost 2 years ago. They stopped for a few months last year. I now realize that the cessation of hot flashes was due to being on Gabapentin for an unrelated condition. I don t know if I should ask for estrogen or a prescription for gabapentin. I ve had tx for liver dz (hep c) therefore I m cautious of taking any meds. Nothing else had helped me.
Fri, 21 Feb 2014
Report Abuse
Ophthalmologist 's  Response
Menupausal syndrome your body system has to adjust to natural hormone balancing. Gabapentin will not help you. If you are able to bearhot flashes then ok or else go for hormon substitute therapy after consultation with gyenecologist.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Menopause


Is hot flashes caused due to Gabapentin?

Menupausal syndrome your body system has to adjust to natural hormone balancing. Gabapentin will not help you. If you are able to bearhot flashes then ok or else go for hormon substitute therapy after consultation with gyenecologist.